MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PERFORM REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQUALIS PERFORM REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number DWJ023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Loss of Range of Motion (2032)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient experienced sudden onset of increasing pain in the left shoulder and loss of active motion.It was found on ct scans that the patient suffered an acromion fracture.The implants are still in good position.Patient was instructed to wear a sling for 1 month & take (b)(6).Patient returned to the clinic one month later and was improving.

Brand Name
AEQUALIS PERFORM REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
MDR Report Key12362695
Report Number3000931034-2021-00315
Device Sequence Number14437187
Product Code PHX
UDI-Device Identifier00846832061945
UDI-Public00846832061945
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDWJ023
Device Catalogue NumberDWJ023
Device Lot NumberCZ152012013
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;